# SDR 5APR2012010177102

- Difficulty date: January 1, 2012
- Submitted: January 3, 2012
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N687AF
- Make and model: Pilats PC1247
- Aircraft serial: 687
- Aircraft time: 4,448 hours, 4,255 cycles
- Engine: Pwa PT6A67B
- Engine time: 4,448 hours, 4,255 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 9742001212
- Condition: Faulty
- Location: Stab Trim
- Part time: 4,448 hours, 4,255 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

PILOTS REPORTED ENROUTE: STAB TRIM FAILURE WHEN MANUALLY TRIMMING UP FROM THE CAPTAINS SEAT AN AURAL WARNING FOLLOWED BY RUNAWAY TRIM.  THE STABILIZER TRIM RELAY K022, PN 974.20.01.212 WAS FOUND FAULTY.  IT WAS R & R USING A SERVICEABLE RELAY OF THE SAME PN.  THE SYSTEM OPS CHECKED GOOD IAW AMM 12-A-27-40-00-00A-903A-A.
